skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Derivative discontinuity with localized Hartree-Fock potential

Authors:
 [1];  [2]
  1. Research Center for Applied Sciences, Academia Sinica, Taipei 11529, Taiwan
  2. Department of Physics, University of Missouri-Columbia, Columbia, Missouri 65211, USA
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1229613
Grant/Contract Number:  
FG02-05ER46203
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
The Journal of Chemical Physics
Additional Journal Information:
Journal Name: The Journal of Chemical Physics Journal Volume: 143 Journal Issue: 6; Journal ID: ISSN 0021-9606
Publisher:
American Institute of Physics
Country of Publication:
United States
Language:
English

Citation Formats

Nazarov, V. U., and Vignale, G. Derivative discontinuity with localized Hartree-Fock potential. United States: N. p., 2015. Web. doi:10.1063/1.4928514.
Nazarov, V. U., & Vignale, G. Derivative discontinuity with localized Hartree-Fock potential. United States. doi:10.1063/1.4928514.
Nazarov, V. U., and Vignale, G. Fri . "Derivative discontinuity with localized Hartree-Fock potential". United States. doi:10.1063/1.4928514.
@article{osti_1229613,
title = {Derivative discontinuity with localized Hartree-Fock potential},
author = {Nazarov, V. U. and Vignale, G.},
abstractNote = {},
doi = {10.1063/1.4928514},
journal = {The Journal of Chemical Physics},
number = 6,
volume = 143,
place = {United States},
year = {2015},
month = {8}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1063/1.4928514

Citation Metrics:
Cited by: 4 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

NWChem: A comprehensive and scalable open-source solution for large scale molecular simulations
journal, September 2010

  • Valiev, M.; Bylaska, E. J.; Govind, N.
  • Computer Physics Communications, Vol. 181, Issue 9, p. 1477-1489
  • DOI: 10.1016/j.cpc.2010.04.018

Self-Consistent Equations Including Exchange and Correlation Effects
journal, November 1965